I am dizzy weak tired all the sudden I am two days late for my period I am on mirena (levonorgestrel) this is my third year and I have never missed what could be wrong?

Fatigue. It is very common for women using the Mirena (levonorgestrel) IUD to not have a period. In fact this is what makes it so popular. If your weakness and dizziness continue then you should see a primary care doctor for an evaluation. The list of diseases that cause the symptoms of fatigue and dizziness is quite long.

Related Questions

I'm feel dizzy weak and I am a day late for my period for the first time since my mirena (levonorgestrel) was inserted three years ago no cramping what could this be?

Need pregnancy test. The rate of pregnancy with the Mirena (levonorgestrel) is about 1% so you'll have to take a pregnancy test and see what the result is before thinking about anything else. If it turns out to be negative then, I would recommend repeating in 7 days unless your period comes. All the best. Read more...